# SDR CALA2025110410889

- Difficulty date: October 24, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 92,066 hours, 18,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR - IT WAS FOUND CRACK INDICATION IN TWO HOLES, THE UPPER HOLE HAS A CRACK IN THE SKIN APPROXIMATELY 2 O'CLOCK POSITION. THE LOWER HOLE HAS TWO CRACKS INDICATIONS IN THE SKIN AND BEAR STRAP, APPROXIMATELY AT 1 AND 8 O'CLOCK POSITION.PERFORMED REPAIR AT #1RH FWD SERVICE DOOR CUTOUT AFT LOWER CORNER AS PER SRM 53-10-01-2R-1 DETAIL II AND CREATED ESFR. NECESSARY QC REVIEW AND APPROVAL. PERFORMED INSPECTION OF THE REPAIR AT #1RH FWD SERVICE DOOR CUTOUT AFT LOWER CORNER AS PER SRM 53-10-01-2R-1 DETAIL II
